Reading: Guillain- Barré Syndrome (GBS) after Sinopharm vaccination

Download

A- A+
Alt. Display

Case Reports

Guillain- Barré Syndrome (GBS) after Sinopharm vaccination

Authors:

K. Nirujan ,

National Hospital of Sri Lanka, LK
X close

K. Jayasundara,

National Hospital of Sri Lanka, LK
X close

U. Dissanayake

National Hospital of Sri Lanka, LK
X close

Abstract

Neurological complication following Sinopharm vaccination is extremely rare and Guillain-Barre syndrome (GBS) is among the least common complication. Here we report a case of a 62-year-old male with GBS secondary to Sinopharm vaccination. A diagnosed patient with schizophrenia presented with three-day history of lower limb weakness with preceding sensation of numbness. Nerve conduction study was suggestive of GBS, and lumbar puncture shows cytoprotein dissociation. He was managed with IV immunoglobulin and supportive management and drastic improvement was noted. The patient made an uneventful recovery with full muscle power.
How to Cite: Nirujan K, Jayasundara K, Dissanayake U. Guillain- Barré Syndrome (GBS) after Sinopharm vaccination. Jaffna Medical Journal. 2022;34(1):45–6. DOI: http://doi.org/10.4038/jmj.v34i1.157
Published on 18 Aug 2022.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus